# SDR AALA20091205DFW01

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 35,548 hours, 4,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Stanchion
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT ROW 30 LEFT EXIT SIGN STANCHION BROKEN ON INBOARD SIDE.  REPLACED LEFT BACKSHELL.
